# SDR AALA984215

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION 325 HAS CORROSION REMOVAL ON UPPER AND LOWER SURFACE.  ALODINE BLENDED AREA, FABRICATED STRAP.  APPLY TWO COATS PRIMER, INSTALL STRAP WET WITH SEALANT.  (M)
